MathSciNet Relay Station
MathSciNet bibliographic data
MR3014350 34A12 (34D20)
Bao, Jun Yan; Wang, Pei Guang; Gao, Chun Xia Stability criteria for differential equations with initial time difference. (Chinese) Acta Math. Appl. Sin. 35 (2012), no. 4, 608–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement